# SDR A6WA2018112546188

- Difficulty date: November 24, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 39,859 hours, 37,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R3113386
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SILL IS CORRODED FROM FS 559+86 TO FS 559+112 AT RBL 47.  REMOVED AND REPLACED RT FLOOR SILL AT FS 559+86 TO FS 559+112 AT RBL 47 IAW SRM 51-42-06 AND 51-42-21.
